# SDR R61A2021022500191

- Difficulty date: January 21, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 34,928 hours, 26,600 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: PN17066868001
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT CARGO INTERNAL SIDE FUSELAGE SHEAR CLIPS ARE CORRODED AT FR 83 STRG 27R-29R.  REMOVED AND REPLACED SHEAR CLIPS IN AFT CARGO INTERNAL SIDE FUSELAGE AT FR 83 STRG 27R-29R.  REF SRM 51-40-08.
